# SDR QXEA20051021

- Difficulty date: May 21, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8402
- Aircraft serial: 4016
- Aircraft time: 4,836 hours, 5,184 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708011A
- Part serial: 078C0126
- Condition: Failed
- Location: Nr 2
- Part time: 6,464 hours, 10,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND TAKING PROPS OUT OF FEATHER, NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  CHECKED ALL C/B'S TO MAKE SURE THEY WERE IN.  COMPLETED NR 2 AC GENERATOR CHECKLIST. LIGHT DIDN'T EXTINGUSH.  REMOVED AND REPLACED NR 2 AC GENERATOR.  OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
